# SDR DALA2022010600092

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 53,292 hours, 37,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND AFT SIDE HIT BY BELT LOADER. REMOVED EXSITING RIVETS AND CUT OUT DAMAGE FOR REPAIR PER B717 SRM 53-20-15-2R PRC. 11. FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 53- 20-15-2R PROC 11 OPTION 2 AND INSTALLED CONICAL SEALS. RII COMPLED WITH DELTA QC 5289. PLACING ON MON FOR REPETIVE VISUAL CK AT 3000 CYCLES AND PERMAMENT REPAIR AT 8000 CYCLES PER B717 SRM 53-20-15-2R PROCEDURE 11 OPTION 2. (LP #2075974)
